# SDR IPXA2025010985385

- Difficulty date: January 1, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 73,142 hours, 24,371 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Cylinder
- Part number: 161T111086
- Part serial: BFG8846
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUTER CYLINDER INNER SURFACE CORROSION OF RIGHT MAIN GEAR. (EVALUATE). ACCOMPLISHED REPAIR I.A.W UPS EO NO: EO-92452-REQ1 REV. 1. JOB COMPLETED.
